# SDR AALA20061312

- Difficulty date: December 19, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLIGHT CREW REPORTED CABIN PRESSURIZATION PROBLEM AT FLIGHT LEVEL 320.  AFTER TEN MINUTES CABIN ALT LIGHT ILLUMINATED AND NO INDICATION FROM CONTROLLER THAT IT WENT TO STANDBY.  CREW INITIATED DESCENT AND WENT TO MANUAL PRESSURIZATION.  ALL OXYGEN MASKS DROPPED DURING DESCENT.  LANDED DFW WITHOUT INCIDENT.  CHANGED BOTH CABIN PRESSURE CONTROLLERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
